0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Letters to the Editor   |    
Nocturnal cataclysms with myoclonus: a new side effect of clomipramine
Am J Psychiatry 1986;143:1490b-1491.
text A A A
PDF of the full text article.
No abstract is available for this article

First Page Preview

View Large
First page PDF preview
+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
Gabbard's Treatments of Psychiatric Disorders, 4th Edition > Chapter 23.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 10.  >
The American Psychiatric Publishing Textbook of Psychiatry, 5th Edition > Chapter 26.  >
Gabbard's Treatments of Psychiatric Disorders, 4th Edition > Chapter 2.  >
Gabbard's Treatments of Psychiatric Disorders, 4th Edition > Chapter 2.  >
Topic Collections
Psychiatric News
PubMed Articles